# SDR SWAA2018041821266

- Difficulty date: April 4, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOP SILL CORRODED BETWEEN BS 947 TO 986, RBL 60.  R & R THE MOP SILL IAW SRM & DWG.
